MathSciNet Relay Station
MathSciNet bibliographic data
MR1712864 14M17
De Concini, C.; Springer, T. A. Compactification of symmetric varieties. Dedicated to the memory of Claude Chevalley. Transform. Groups 4 (1999), no. 2-3, 273–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement